| Model Number |
M00510880 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1 (initial reporter title, facility name, and address 1) - reported here as it exceeded the maximum character limit of the designated field: dealer; (b)(6).Block h6: imdrf device code a0401 captures the reportable event of handle cannula break.
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx basket was used in the gallbladder for gallstone removal during a gallbladder lithotomy procedure performed on (b)(6) 2026.During the procedure, it was reported that the steel wire was fractured.Basked on the photo provided by the complainant, the handle cannula was broken.The procedure was completed with a different device.There were no patient complications reported as a result of this event.